# SDR DALA2022052303520

- Difficulty date: January 6, 2021
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1697340) DURING SCHEDULED MAINENANCE FOUND TOOLING DAMAGE ON THE SECTION 48 BODY TO HORIZONTAL STAB SKIN FILLER AND UNDERLYING STRUCTURE. MAINTENANCE REPAIRED DAMAGE PER ERA 589149-14.
